MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH

Medline Industries, LP MEDLINE; THERMOMETER, FOREHEAD, NO TOUCH
Catalog Number MDSNOTOUCH
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "member received 1 item #mdsnotouch defective.Member states they have changed batteries but anytime they try to use it just states lo for everyone.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline infrared no-touch digital forehead thermometer with a "lo message," and stated they have changed batteries but anytime they try to use it just states lo for everyone.At this time, a sample(s) was not received for investigation; investigation included review of recent complaint trends/scar activity for the last three trend reports, and per vendor, through internal investigation including dhr review and inspection records review, no abnormalities were found.The complaint was not confirmed.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue; no trends were identified, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
THERMOMETER, FOREHEAD, NO TOUCH
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi pinnamshetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50902665
Report Number1417592-2026-51350
Device Sequence Number21509408
Product Code FLL
UDI-Device Identifier00888277637910
UDI-Public00888277637910
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K122221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSNOTOUCH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown